| Catalog Number |
90620US |
| Medical Device Problem Codes |
Overheating of Device (1437); Intermittent Energy Output (4025)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
Event or Problem Description
It was reported that the light of the duo headlight 2 bay system-us (90620us) was flickering and getting hot.There was no patient involvement; thus, no injury, death, or surgical delay has been reported.
Additional Manufacturer Narrative
The duo headlight 2 bay system - us (90620us) was returned for evaluation.Failure analysis: evaluation of the duo headlight 2 bay system identified that the headlight failed the light large spot size and uniformity tests.Evaluation also identified that the power cord was shorted.The issue of a "short" refers to poor connection of the power pins that can potentially result in a failing connection to the battery port.No risk of harm would be incurred by this type of short, and the low voltage would not cause a hazard.Root cause analysis: the reported complaint was confirmed.It was determined that the failure was most likely due to routine use and wear.No manufacturing, workmanship, or material deficiency has been identified.
Event or Problem Description
N/a.